# SDR ASAA2015060411998

- Difficulty date: June 4, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 24,589 hours, 7,583 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32144464
- Part serial: 11245
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,578 hours, 7,579 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT DUCT PRESSURE READS 5 PSI IN FLIGHT GROUNDED.  RETURNED TO DEPARTURE. DIVERSION TIME - 38 MINUTES.  PERFORMED ENGINE BLEED HEALTH CHECK REF.  T/C NG-36WC-00001 IAW STEP .04, HIGH STAGE VALVE FAILED WRENCH CHECK.  REPLACED NR 2 ENGINE HIGH STAGE VALVE IAW AMM 36-11-06-000-801 AND 36-11-06-400-801.  LEAK CHECK GOOD.  PERFORMED ENGINE BLEED AIR CROSSOVER OPS TEST REF AMM 36-11-00-710-801. OPS CHECKED GOOD.
